# SDR DXTA2010072804180

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 3,159 hours, 2,478 cycles
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 31J130001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED INFLIGHT AT 25,000'. OIL PRESSURE ON GUAGE AT CRUISE POWER SETTING WAS APPROX 28PSI. RETARDED THROTTLE TO IDLE AND OIL PRESSURE ROSE TO APPROX 68 PSI.  ENG DATA BUTTON PRESSED DURING DESCENT. PASSING 6,000' ON DESCENT AT IDLE, ENG PARAMETERS WERE N1 33.0 PERCENT, N2 59.6 PERCENT, OIL PRESS 68PSI, OIL TEMP 34 DEG, RAT 17 DEG. LANDED UNEVENTFULLY BUT AT ENGINE SHUTDOWN, ENG WAS SMOKING AND NO OIL ON SIGHT GUAGE.  T/S TO BAD GARLOCK SEAL ON GEARBOX BREATHER TUBE.  R & R SEAL AND COMPLETED OIL CONSUMPTION RUN.  OPS & LEAK CHECKED GOOD.  DATA REF IAW MM 72-60-02.
